# SDR LR7A2017092801271

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 7075T60050
- Condition: Cracked
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-13 CHECK,  FOUND THE LT BS 377 SKIN DOUBLER WITH SEVERAL ELONGATED HOLES & CRACKS AT LBL 63 - 83, WL 140 TO WL 185.   REPAIRED IAW SRM 51-60,  AND 51-70.
